Publications

 







  1. Homogenization of unbounded integrals with quasiconvex growth (with J.-P. Mandallena and H. Zorgati). (26 p.) ArXiv e-prints, July 2013, arXiv:1307.1852. (To appear on Ann. Mat. Pura. Appl.)



  1. Radial representation of lower semicontinuous envelope (with J.-P. Mandallena). (16 p.) ArXiv e-prints, November 2012, arXiv:1211.6504. Boll. Unione Mat. Ital. 7(1): 1–18, 2014


  1. On the relaxation of variational integrals in metric Sobolev spaces (with J.-P. Mandallena). (22 p.) ArXiv e-prints, June 2012, arXiv:1206.6643. (To appear on Adv. Calc. Var.)


  1. Relaxation and 3d-2d passage theorems in hyperelasticity (with J.-P. Mandallena). J. Convex Anal., 19(3) :759–794, 2012.


  1. Homogenization of unbounded singular integrals in W1,∞ (with J.-P. Mandallena). Ric. Mat., 61(2) :185–217, 2012.


  1. On a homogenization technique for singular integrals (with M.L. Leghmizi and J.-P. Mandallena). Asymptot. Anal., 74(3- 4) :123–134, 2011.


  1. Homogenization of nonconvex integrals with convex growth (with J.-P. Mandallena). J. Math. Pures Appl. (9), 96(2) :167–189, 2011.


  1. On the integral representation of relaxed functionals with bounded convex constraints. ESAIM Control Optim. Calc. Var., 16(1) :37–57, 2010.


  1. The nonlinear membrane energy: variational derivation under the constraint “det∇u>0” (with J.-P. Mandallena). Bull. Sci. Math., 132(4) :272–291, 2008.


  1. Relaxation theorems in nonlinear elasticity (with J.-P. Mandallena). Ann. Inst. H. Poincaré Anal. Non Linéaire, 25(1) :135–148, 2008.


  1. Relaxation of variational problems in two dimensional nonlinear elasticity (with J.-P. Mandallena). Ann. Mat. Pura Appl., 186 : 187-198, 2007.


  1. The nonlinear membrane energy: variational derivation under the constraint “det∇u≠0” (with J.-P. Mandallena). J. Math. Pures Appl., 86(2) : 100-115, 2006.


  1. Homogenization of periodic nonconvex integral functionals in terms of young measures (with J.-P. Mandallena and G. Michaille). ESAIM: Control Optim. Calc. Var., 12(1) : 35-51, 2006.


  1. Variational formulations on thin elastic plates with constraints. J. Convex Anal., 12(2) : 365-382, 2005.


  1. Relaxation of second order geometric integrals and non-local effects (with J.-P. Mandallena). J. Nonlinear Convex Anal., 5(3) : 295-306, 2004.


  1. Interchange of infimum and integral (with J.-P. Mandallena). Calc. Var. Partial Differential Equations 18(4) : 433-449, 2003

Peer-reviewed journals

  1. Numerical analysis of microstructures: the influence of incompatibility (with M. Chipot). Nonlinear elliptic and parabolic problems, 211–225, Progr. Nonlinear Differential Equations Appl., 64, Birkhaüser, Basel, 2005.

International conference

Unpublished

Preprints


  1. Γ-limits of functionals determined by their infima (with J.-P. Mandallena). (29 p.) ArXiv e-prints, March 2015,

arXiv:1503.06928. (Submitted to Journal of convex analysis)


  1. On the relaxation of unbounded multiple integrals (with J.-P. Mandallena). (32 p.) ArXiv e-prints, July 2012, arXiv:1207.2652.

  1. On the error estimate of gradient inclusions. (21 p.), ArXiv e-prints, July 2013, arXiv:1307.7257.


  1. Relaxation et passage 3D-2D avec contraintes de type déterminant (with J.-P. Mandallena). (62 p.) ArXiv e-prints, January 2009, arXiv:0901.3688.


  1. Relaxation and 3D-2D passage with determinant type constraints: an outline (with J.-P. Mandallena). (12 p.) ArXiv e-prints, June 2009, arXiv:0906.5262.